CSpace
由两个特征对构造正定jacobi矩阵
廖安平1; 白中治2
2002
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume23Issue:2Pages:131
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42850
Collection中国科学院数学与系统科学研究院
Affiliation1.长沙学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
廖安平,白中治. 由两个特征对构造正定jacobi矩阵[J]. 数值计算与计算机应用,2002,23(2):131.
APA 廖安平,&白中治.(2002).由两个特征对构造正定jacobi矩阵.数值计算与计算机应用,23(2),131.
MLA 廖安平,et al."由两个特征对构造正定jacobi矩阵".数值计算与计算机应用 23.2(2002):131.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[廖安平]'s Articles
[白中治]'s Articles
Baidu academic
Similar articles in Baidu academic
[廖安平]'s Articles
[白中治]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[廖安平]'s Articles
[白中治]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.